Skip to Content

Join the 'Irritability' group to help and get support from people like you.

Irritability Questions

 Clear

We found 47 questions associated with the 'Irritability' topic.

Could "inability to orgasm" be just a temporary side effect of Lexapro?

Posted 5 Feb 2014 by Tw021913 6 answers

My doctor prescribed 10mg of Lexapro (generic) for my constant anxiety and irritability. I've been on it five days now and I really like it. I am not worried or snappy and my husband says I'm being much more pleasant. The only problem is both times we've had sex since I started lex I ...

Triple Antibiotic - for jock itch?

Posted 1 Dec 2014 by glosta 1 answer

After many attempts using powders, creams etc for jock itch for relief I decided to try triple antibiotic. The result is less irritability, good night's sleep and a lot more comfort. Has anyone else tried this method?

How do I get rid of the melatonin side effects?

Posted 23 Dec 2015 by anonymous573 2 answers

So I clearly took over the recommended dosage of melatonin (NOT PURPOSEFULLY). I have most of the 'less common' melatonin side effects including mild anxiety, irritability, confusion and short-lasting feelings of depression. And now I want to know how I can get rid of them. I have been ...

Pinworm Infection (Enterobius vermicularis) - Pinworms are the worst infection you can have so bad?

Posted 15 Feb 2017 by itchy m scratchy 1 answer

sleepless nights because of the itching and irritability been taking pin away. will it work . have no insurance going to apply for disability... Desperately Seeking a way to get rid of this horrible horrible infection.. it is so scary the thought of having worms or anything coming in and out of ...

Seroquel Irritation and vivid dreams?

Posted 2 Jun 2017 by EighmyLupin 1 answer

I've been taking seroquel for 2 days now for bipolar and I've noticed that I've been more irritable and had vivid dreams both nights. Is this a side effect of the drug or is it too early for side effects and the irritability and dreams unrelated? If it is a side effect is this ...

Started taking doxycycline for cellulitis, after 4 days I started feeling weak, diareah, nausea,?

Posted 3 May 2017 by Kmoreorless 1 answer

... migraine, irritability and cold sweats. I figured it was a migraine so I stayed in a dark quiet room and drank small sips of water. Now feeling a little better but still very irritable, cold but sweaty, and I have fibro but this is different. Could it be the antibiotic? I told my Dr I was ...

I have recently started taking Advair 500 discus: I perceive that I am getting to be more irritable?

Posted 2 Apr 2017 by Trusha 1 answer

Irritability is known to be one of the less frequent side effects of Advair. It must be the Salmeterol that causes it because I take Fluticasone in Breo Ellipta 100 and the same level of irritability was not present. However the vilanterol in Breo causes terrible hoarseness. Both work well on my ...

Depo-Provera - Hello, I was supposed to receive my depo shot on February 21, 2017. Four days after?

Posted 8 Mar 2017 by nursetobe7 1 answer

... my missed shot, I began to experience irritability, gas, bloating, cramps, nausea, gas, burping, and lower back pain. I have taken a pregnancy test since I am sexually active with my boyfriend. We do not use protection and he has ejaculated in me since I received the shot in June of 2016. Are ...

I recently started treatment-what should I expect?

Posted 16 Feb 2017 by Ricknhan 1 answer

I just started 450 mg Lithium Carbonate, time released, once per day. I had reached a point of irritability and inability to concentrate that I could no longer tolerate. I still don't understand my condition and can't always identify my moods being abherant. Any comments, guidance?

I just started symbicort on Sunday and it makes me very nervous and anxious, is this normal?

Posted 8 Feb 2017 by Sara1985 1 answer

Also irritability will this go away or should I stop taking it?

I have been taking Effexor XR for few years now constantly have side effects if I am late taking it?

Posted 31 Jan 2017 by Seanandemma 3 answers

I start getting withdraw symptoms very fast I take 150 mg. Sorry I ever took these. Does anybody else out there get electric shock withdrawals, sick stomach, irritability?

Singulair - New script for husband extreme irritability difficulty waking is this normal?

Posted 16 Dec 2016 by PaulaJackson041272 1 answer

My husband born 12 2557 white Caucasian male active no known drug allergies recently prescribed Singulair for respiratory problems secondary to tobacco use. He is truly a saint, typically my calm, does not have an angry bone in his body and I have noticed extreme irritability agitation and ...

Side effects of ticagrelor/atorvastatin/metoprolol?

Posted 10 Nov 2016 by gbsn 0 answers

I have been taking Brilinta (ticagrelor) since Feb 2016, along with metoprolol and atorvastatin. Since March I have been experiencing Restlessness, Irritability, some breathing difficulty, and short 1 second chest pains. Doctors say these are not documented so they dont know why this happens. ...

Bupropion - Wellbutrin SR Anger sideeffect?

Posted 10 Nov 2016 by samanthaeve 2 answers

I've been prescribed the SR rather than the XL (which I used to take). The XL used to create alot of irritability and rage. I'm concerned this is going to happen again with the SR. Does anyone else have this?

Keppra - My husband takes Kepra and I am having a difficult time dealing with his short temper,?

Posted 12 Sep 2016 by jacki42 3 answers

... irritability and overall mood. He is like a different person. Any suggestions?

Page 1 2 3 4 Next

Ask a Question

Search this Group